Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 15, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 4, 2019, 2:23 PM CDT for Benton County, Mille Lacs County, Sherburne County, Minnesota. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2019, 2:23 PM CDT (19:23 UTC)
- Expired
- Jun 4, 2019, 3:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Benton County, MN, Mille Lacs County, MN, Sherburne County, MN
The radar
The Minneapolis radar (KMPX), 80 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 12:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
144 WUUS53 KMPX 041923 SVRMPX MNC009-095-141-042015- /O.NEW.KMPX.SV.W.0015.190604T1923Z-190604T2015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Twin Cities/Chanhassen MN 223 PM CDT Tue Jun 4 2019 The National Weather Service in The Twin Cities has issued a * Severe Thunderstorm Warning for... Southwestern Mille Lacs County in east central Minnesota... Southeastern Benton County in central Minnesota... Northern Sherburne County in central Minnesota... * Until 315 PM CDT. * At 222 PM CDT, a severe thunderstorm was located near Foley, or 11 miles east of St. Cloud, moving east at 30 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Elk River, St. Francis, Zimmerman, Princeton, Foley, Orrock, Santiago, Glendorado, Sherburne National Wildlife Refuge, Duelm, Parent and Princeton Airport. This includes U.S. Highway 169 between mile markers 165 and 183. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Large hail and damaging winds and continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4562 9351 4537 9350 4550 9404 4570 9397 TIME...MOT...LOC 1922Z 284DEG 25KT 4559 9395 HAIL...0.75IN WIND...60MPH $$ ETA
1 follow-up statement
631
WWUS53 KMPX 041957
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
257 PM CDT Tue Jun 4 2019
MNC009-042007-
/O.CAN.KMPX.SV.W.0015.000000T0000Z-190604T2015Z/
Benton MN-
257 PM CDT Tue Jun 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BENTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and east central Minnesota.
LAT...LON 4562 9351 4537 9352 4540 9363 4557 9376
4561 9375
TIME...MOT...LOC 1957Z 284DEG 25KT 4553 9361
$$
MNC095-141-042015-
/O.CON.KMPX.SV.W.0015.000000T0000Z-190604T2015Z/
Mille Lacs MN-Sherburne MN-
257 PM CDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTH CENTRAL MILLE LACS AND NORTHEASTERN SHERBURNE COUNTIES...
At 257 PM CDT, a severe thunderstorm was located over Princeton, or
18 miles west of Cambridge, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Elk River, Zimmerman, Princeton and Princeton Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4562 9351 4537 9352 4540 9363 4557 9376
4561 9375
TIME...MOT...LOC 1957Z 284DEG 25KT 4553 9361
HAIL...0.75IN
WIND...60MPH
$$
ETAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:54 AM CDT, 7 hours 29 minutes earlier.
Area forecast discussion, Jun 4, 6:54 AM CDT, 7 hours 29 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 654 AM CDT Tue Jun 4 2019 .UPDATE... Issued at 645 AM CDT Tue Jun 4 2019 Updated to include 12z aviation discussion below. && .SHORT TERM...(Today through Wednesday) Issued at 311 AM CDT Tue Jun 4 2019 Surface analysis early this morning shows a wavy warm front from southern Manitoba province extending SE over northeast MN through western WI into northern IL. The main low pressure center associated with the front is straddling the far southern Saskatchewan/Manitoba border. Its cold front extends SW through MT into WY. A surface trough is analyzed dropping due south from the surface low through the Northern and Central Plains. In addition, a large high pressure system continues to sit over the eastern CONUS. Aloft, a split flow is maintained with generally zonal flow over southern Canada and the northern tier states with multiple shortwave disturbances riding eastward within the flow. The overall surface low pressure system will shift eastward through this evening with the cold front expected to drop southeast across the WFO MPX coverage area late this evening into the early morning hours. However, until that happens, pronounced moist southerly flow around the western fringe of the surface will bring much higher dewpoint air into the Upper Mississippi River Valley along with unseasonably warm air. Temperatures around sunrise will start out from the mid 50s to lower 60s then surge to the upper 70s in western WI to near 90 in western MN. With this warm air, dewpoints will increase to the mid-to-upper 60s. This will easily aid in pushing MLCAPEs into the 2500-3500 j/kg range with little to no capping due to the progressive split flow. So, given the frontal lift, instability and effective moisture in place, confidence is fairly high in the occurrence of thunderstorms today and tonight but the huge question will be the timing and mode. Cloud cover looks to be fairly stoic today so it will be difficult to say that strictly convection alone will allow for thunderstorm development. The kicker looks to come from either a decaying MCS to the southwest this morning and/or available shortwaves aloft. CAMs try to pin down a relatively organized shortwave this afternoon-evening across the area, hence have highlighted this thinking into the gridded forecast for timing of thunderstorms. There may be some isolated-scattered clusters of storms this afternoon-evening but these then look to become more organized this evening into tonight with the expected shortwave aloft. With decent unidirectional bulk shear in the 35-45kt range combined with decent low-mid level lapse rates, the expected threats remain large hail and damaging winds with any storms that become well enough organized and deep. Still, because coverage and timing are complicated and conditional today through tonight, the Slight Risk is maintained as opposed to any higher risk. Any and all storms look to push southeast of the area by daybreak Wednesday morning with the frontal passage, allowing cooler and drier high pressure to shift into the area behind the departing front. This will allow for plenty of sunshine on Wednesday with highs ranging from the mid 70s to the lower 80s and much less humidity. .LONG TERM...(Wednesday night through Monday) Issued at 311 AM CDT Tue Jun 4 2019 Higher confidence continues for a dry forecast from Wednesday night through Saturday afternoon as an upper ridge builds, and holds over the Upper Midwest. The latest run of the GFS has come closer to the EC/Fv3 on the upper ridge holding strong over the Upper Midwest for late this week, and into the first part of the weekend. Thus, keeping the storm system that had been moving more northeast over the past several runs, to a more southerly track, affecting the central/southern Plains late this week. In addition, temperatures have trended toward higher numbers for Thursday/Friday which has been difficult with the blended models supporting a cooler scenario. Temperatures will likely average 5 to 10 degrees warmer than climatology which is the mid 70s for the first week of June. For those who want a warmer forecast, please take the opportunity to get things done late this week, and into the early part of the weekend. Models have been supporting a significant change in the forecast for late in the weekend, and especially next week. This forecast change is related to a strong trough moving inland over the Pacific Northwest late this week, and over the Northern Plains, Upper Midwest by Sunday/Monday. This trough will break down the upper ridge, and allow for much cooler air to filter southward next week. The initial upper ridge will likely hold off the precipitation associated with the trough until late Saturday night, and Sunday. This is when we have the next chance of measurable precipitation. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 645 AM CDT Tue Jun 4 2019 VFR conditions to start but conditions are expected to deteriorate this afternoon-evening with the development of scattered convection. Have tried to highlight the best timing of the convection into all TAF sites in advance of the cold front this evening. Chances have diminished for isolated convection this morning into early afternoon so have opted to keep that period dry. Though the TEMPOs show the best timing, the VCTS usage shows some variance that could occur, so later TAF issuances can resolve those differences. At this point, have brought visibilities down to MVFR while keeping ceilings as VFR, but IFR conditions could easily be realized should a storm go directly over a terminal. Conditions will improve overnight through tomorrow, but there is a small chance that MVFR ceilings are possible in the wake of the front around daybreak Wednesday morning. KMSP...VFR conditions to start and will last through mid- afternoon. Will look for TSRA to move near/across MSP during the latter portion of the evening push but there is some potential convection could impact MSP a bit earlier and convection could have conditions worse than MVFR. /OUTLOOK FOR KMSP/ Thu...VFR. Wind S 5-10 kts. Fri-Sat...VFR. Wind SE 5-10 kts. Sun...Chance MVFR/TSRA. Wind SE 5-10 kts becoming NW. && .MPX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. && UPDATE...JPC SHORT TERM...JPC LONG TERM...JLT AVIATION...JPC
Hazardous weather outlook, Jun 4, 10:06 AM CDT, 4 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1006 AM CDT Tue Jun 4 2019 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 051515- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1006 AM CDT Tue Jun 4 2019 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...Today and Tonight Scattered thunderstorms are expected this afternoon and tonight. Some of the storms could be severe, with damaging winds being the primary threat, followed by large hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Area rivers will continue to run high through the rest of the week with ongoing flooding expected to persist. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this afternoon and tonight.
In the hours before
Special weather statement, Jun 4, 12:09 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1209 PM CDT Tue Jun 4 2019
MNZ047-041730-
Stevens-
1209 PM CDT Tue Jun 4 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN STEVENS
COUNTY...
At 1208 PM CDT, strong thunderstorms were clustered near Cyrus, or
near Morris, moving east at 25 mph.
Pea size hail is possible with this storm.
Locations impacted include...
Morris.
This includes U.S. Highway 59 between mile markers 168 and 174.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
LAT...LON 4570 9590 4571 9586 4562 9576 4560 9576
4560 9590
TIME...MOT...LOC 1708Z 265DEG 20KT 4565 9582
CTGSpecial weather statement, Jun 4, 12:35 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1235 PM CDT Tue Jun 4 2019
MNZ041-042-048-049-041800-
Stearns-Pope-Douglas-Todd-
1235 PM CDT Tue Jun 4 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DOUGLAS...
NORTHEASTERN POPE...SOUTHERN TODD AND NORTHWESTERN STEARNS
COUNTIES...
At 1234 PM CDT, a strong thunderstorm was located near Sauk Centre,
or 21 miles east of Alexandria, moving east at 25 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Sauk Centre, Melrose, Grey Eagle, Little Sauk, Round Prairie, Elrosa,
Meire Grove, Burtrum, West Union, Westport, Pleasant Beach and Long
Prairie Airport.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 115 and 134.
U.S. Highway 71 between mile markers 155 and 182.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
LAT...LON 4588 9465 4586 9465 4554 9493 4575 9527
4584 9514 4593 9500
TIME...MOT...LOC 1734Z 292DEG 23KT 4580 9495
CTGSpecial weather statement, Jun 4, 12:56 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1256 PM CDT Tue Jun 4 2019
MNZ042-043-049-041830-
Morrison-Stearns-Todd-
1256 PM CDT Tue Jun 4 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TODD...NORTH
CENTRAL STEARNS AND SOUTHWESTERN MORRISON COUNTIES...
At 1256 PM CDT, a strong thunderstorm was located near Freeport, or
25 miles southwest of Little Falls, moving east at 35 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Melrose, Albany, Holdingford, Freeport, Upsala, Bowlus, Farming, New
Munich, Greenwald, Elmdale, St. Rosa and St. Martin.
This includes Interstate 94 in Minnesota between mile markers 135 and
150.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
LAT...LON 4583 9431 4582 9432 4582 9435 4580 9433
4546 9464 4559 9489 4577 9473 4580 9471
4588 9465
TIME...MOT...LOC 1756Z 288DEG 32KT 4571 9474
CTGSpecial weather statement, Jun 4, 1:00 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
100 PM CDT Tue Jun 4 2019
MNZ055-056-041830-
Chippewa-Swift-
100 PM CDT Tue Jun 4 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHIPPEWA AND
SOUTHWESTERN SWIFT COUNTIES...
At 100 PM CDT, a strong thunderstorm was located near Milan, or 14
miles north of Montevideo, moving east at 45 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Milan, Hagen, Big Bend City and Gluek.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4521 9595 4517 9544 4495 9544 4505 9591
4509 9597
TIME...MOT...LOC 1800Z 273DEG 38KT 4514 9582
ETALocal storm report, Jun 4, 1:54 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
154 PM CDT TUE JUN 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL MONTEVIDEO 44.95N 95.72W
06/04/2019 M0.75 INCH CHIPPEWA MN TRAINED SPOTTER
&&
BPHLocal storm report, Jun 4, 1:58 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
158 PM CDT TUE JUN 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 2 WSW LAKE HENRY 45.45N 94.84W
06/04/2019 M0.25 INCH STEARNS MN TRAINED SPOTTER
&&
BPHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 11:04 AM CDT | Special Weather Statement | MPX | Douglas | 26 min |
| Jun 4, 11:08 AM CDT | Severe Thunderstorm Warning | MPX | Douglas | 37 min |
| Jun 4, 11:44 AM CDT | Special Weather Statement | MPX | Douglas | 31 min |
| Jun 4, 12:01 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stevens | 29 min |
| Jun 4, 12:06 PM CDT | Special Weather Statement | MPX | Todd | 24 min |
| Jun 4, 12:09 PM CDT | Special Weather Statement | MPX | Stevens | 21 min |
| Jun 4, 12:27 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 33 min |
| Jun 4, 12:35 PM CDT | Special Weather Statement | MPX | Stearns | 25 min |
| Jun 4, 12:41 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 34 min |
| Jun 4, 12:56 PM CDT | Special Weather Statement | MPX | Stearns | 34 min |
| Jun 4, 1:00 PM CDT | Special Weather Statement | MPX | Chippewa | 30 min |
| Jun 4, 1:09 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns | 51 min |
| Jun 4, 1:21 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 24 min |
| Jun 4, 1:44 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns | 46 min |
| Jun 4, 1:47 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Renville, Yellow Medicine | 43 min |
| Jun 4, 1:52 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 23 min |
| Jun 4, 2:28 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker | 32 min |
| Jun 4, 2:50 PM CDT | Severe Thunderstorm Warning | MPX | Renville, Sibley | 40 min |
| Jun 4, 2:55 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker, Renville | 50 min |
| Jun 4, 3:17 PM CDT | Severe Thunderstorm Warning | MPX | Renville, Sibley | 28 min |
| Jun 4, 3:34 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Renville, Sibley | 41 min |
| Jun 4, 3:58 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Sibley | 32 min |
| Jun 4, 4:09 PM CDT | Special Weather Statement | MPX | Ramsey, Washington | 51 min |
| Jun 4, 4:11 PM CDT | Special Weather Statement | MPX | Carver, Dakota | 49 min |
| Jun 4, 4:13 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Le Sueur, Nicollet, Rice, Scott, Sibley | 32 min |
| Jun 4, 4:33 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 27 min |
| Jun 4, 4:38 PM CDT | Tornado Warning | MPX | Dakota, Scott | 26 min |
| Jun 4, 4:47 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Dakota, Goodhue, Le Sueur, Rice, Steele and 1 more | 28 min |
| Jun 4, 4:48 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 87 min |
| Jun 4, 4:53 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 37 min |
| Jun 4, 4:59 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Scott | 31 min |
| Jun 4, 5:03 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 27 min |
| Jun 4, 5:11 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Le Sueur, Rice, Steele, Waseca | 34 min |
| Jun 4, 5:18 PM CDT | Tornado Warning | MPX | Goodhue | 15 min |
| Jun 4, 5:27 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Washington | 33 min |
| Jun 4, 5:27 PM CDT | Tornado Warning | MPX | Goodhue | 33 min |
| Jun 4, 5:30 PM CDT | Severe Thunderstorm Warning | MPX | Yellow Medicine | 45 min |
| Jun 4, 5:35 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 25 min |
| Jun 4, 5:37 PM CDT | Special Weather Statement | MPX | Redwood | 38 min |
| Jun 4, 5:42 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice, Steele | 33 min |
| Jun 4, 5:59 PM CDT | Special Weather Statement | MPX | Freeborn | 31 min |
| Jun 4, 6:00 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 45 min |
| Jun 4, 6:17 PM CDT | Special Weather Statement | MPX | McLeod, Sibley | 28 min |
| Jun 4, 6:20 PM CDT | Special Weather Statement | MPX | Brown | 25 min |
| Jun 4, 6:24 PM CDT | Special Weather Statement | MPX | Yellow Medicine | 36 min |
| Jun 4, 6:41 PM CDT | Special Weather Statement | MPX | Nicollet | 34 min |
| Jun 4, 6:48 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Martin | 14 min |
| Jun 4, 6:57 PM CDT | Flash Flood Warning | MPX | Lac qui Parle, Yellow Medicine | 4 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.